# SDR IXXA20250913001

- Difficulty date: September 13, 2025
- Submitted: September 13, 2025
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 95,825 hours, 14,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 114T251312
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GETTING OK TO INSTALL FIXED LE SKIN BEHIND #9 SLAT, FOUND NOSE FORMER @ APPX WS 642 TO BE CRACKED
